Solvability of Verigin's problem in an exact formulation
Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 588-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_3_a18,
author = {A. M. Meirmanov},
title = {Solvability of {Verigin's} problem in an exact formulation},
journal = {Doklady Akademii Nauk},
pages = {588--591},
year = {1980},
volume = {253},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a18/}
}
A. M. Meirmanov. Solvability of Verigin's problem in an exact formulation. Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 588-591. http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a18/